# SDR DALA2014111006054

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM BS 180 BETWEEN X 10 TO X 44.   REMOVED AND REPLACED IAW SRM 51-30-2, 51-10-3, PAR 14/21, 51-10-4.
